MathSciNet Relay Station
MathSciNet bibliographic data
MR549241 (80i:42017) 42C10 (26A24)
Skvorcov, V. A.; Wade, W. R. Generalization of some results concerning Walsh series and the dyadic derivative. Anal. Math. 5 (1979), no. 3, 249–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement